# SDR UIEA2025070800865

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1920 - 1980 SCD AFT SIDE GUIDE FOUND CORROSION.   CORROSION AREA REMOVED AS PER CMM 25-55-06 AND REPROTECTED AS PER SRM 51-20-01 AND CORROSION REMOVED AREA MEASURE L:13" X W:2" X D:0.028", ORG THICKNESS 0.152" WITHIN CMM 25-55-06 LIMITS. NO FURTHER DEFECTS NOTED.
